# SDR CA991103064

- Difficulty date: October 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hartzl HCE4A3A
- System (JASC): 6114 · Propeller Hub Section
- Part: Thrust Plate
- Part number: C6172
- Condition: Failed
- Location: Propeller Hub
- Part time: 778 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THRUST PLATE TURNED IN HUB NOT ALLOWING PROPPELLER TO REACH FULL FEATHER.
